# SDR RRXA001092

- Difficulty date: December 12, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N47816
- Make and model: Doug DC-10-30F
- Aircraft serial: 47816
- Aircraft time: 83,717 hours, 13,537 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING WAS HIT BY DE-ICE TRUCK TRAILING EDGE OUTER 3 FT.  REMOVED AND REPLACED RT WING TIP IAW DC-8 M/M 57-23-00.
